# SDR DHL2001745001

- Difficulty date: March 30, 2001
- Submitted: April 2, 2001
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Windshield
- Part number: 5717623095
- Condition: Cracked
- Location: Cokcpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

L-2 WINDSHIELD CRACKED DURING CRUISE FLIGHT.  CORRECTIVE ACTION:  REPLACED L-2 WINDOW IAW B727 MM 56-12-11.  OPS CK SERVICABLE PRESSURIZED A/C ON GROUND.  NO LEAKS NOTED. STATUS CLOSED.
